# SDR 2024F00176

- Difficulty date: July 25, 2024
- Submitted: July 25, 2024
- Operation: General aviation
- Aircraft: N811QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000046
- Aircraft time: 3,984 hours, 2,326 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 35L0012020
- Part serial: TR080
- Condition: Corroded
- Location: Zone 400
- Part time: 3,984 hours, 2,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD THRUST REVERSER BEAM HAS PEELING PAINT.
